# SDR 2001UALA00112

- Difficulty date: February 11, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 65,222 hours, 17,062 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DISPATCHED WITH NR 1 GENERATOR INOPERATIVE.  CREW REPORTED THAT THE APU OIL QUANTITY WAS DROPPING.  AIRCRAFT DIVERTED TO DEN.
